Lemsip Max Multi-Relief Cold & Flu Lemon Drink 10

Lemsip Max Multi-Relief Cold & Flu Lemon Drink 10

$16.95
RRP $19.95
Save 15%
$16.95
RRP $19.95
Save 15%

Lemsip Max Multi-Relief Cold & Flu Lemon Drink 10

    QUANTITY

    Be the first to review this product

    Lemsip Max Multi-Relief Cold & Flu Lemon Drink 10 Sachets relieves headache, fever and sore throat.

    Lemsip Max Multi-Relief Cold & Flu Lemon Drink relieves blocked or runny nose and chest congestion.

    Use Lemsip Max Multi-Relief Cold & Flu Lemon Drink for temporary relief of:

    - headache and fever,

    - sore throat

    - blocked or runny nose

    - chest congestion

    - body aches and pains

    Other benefits

    - non-drowsy

    - does not contain gluten

    Directions

    Adults & children over 12 years: 1 sachet. Do not use more than 1 sachet per dose. Do not give to children 12 years and under. Dosage may be repeated every 4-6 hours as necessary (maximum 4 sachets in 24 hours).

    Pour contents of sachet into mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.

    Active Ingredients

    Each sachet of powder contains Paracetamol 1000mg, Phenylephrine Hydrochloride 12.2mg and Guaiphenesis 200mg.

    Also contains total sugars 2.0g in a base including Sucrose, Aspartame, Saccharin & Lactose. Contains 129mg (5.6mmol) of Sodium per sachet which should be taken into account by those on a low sodium diet. Phenylketonurics: Contains Phenylalanine.

    Precautions

    Keep out of reach of children

    Contains paracetamol. If an overdose is taken or suspected, ring the poisons information centre (australia 13 11 26; new zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed, serious liver damage. Do not take with other products containing paracetamol, unless advised to do so by a doctor or pharmacist. Contains phenylephrine. See your doctor before taking this medicine if you are pregnant, have high blood pressure or heart problems or are taking antidepressant medication. Sachet safety sealed - do not use if torn or damaged. Phenylketonurics: contains phenylalanine.

    Lemsip Max Multi-Relief Cold & Flu Lemon Drink 10. Lemsip Max Multi-Relief Cold & Flu Lemon Drink 10 Sachets relieves headache, fever and sore throat. Lemsip Max Multi-Relief Cold & Flu Lemon Drink relieves blocked or runny nose and chest congestion.

    • Price: $16.95 - In stock
    • Brand: Reckitt Beckinser

    Description

    Lemsip Max Multi-Relief Cold & Flu Lemon Drink 10 Sachets relieves headache, fever and sore throat.

    Lemsip Max Multi-Relief Cold & Flu Lemon Drink relieves blocked or runny nose and chest congestion.

    Use Lemsip Max Multi-Relief Cold & Flu Lemon Drink for temporary relief of:

    - headache and fever,

    - sore throat

    - blocked or runny nose

    - chest congestion

    - body aches and pains

    Other benefits

    - non-drowsy

    - does not contain gluten

    Directions

    Adults & children over 12 years: 1 sachet. Do not use more than 1 sachet per dose. Do not give to children 12 years and under. Dosage may be repeated every 4-6 hours as necessary (maximum 4 sachets in 24 hours).

    Pour contents of sachet into mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.

    Active Ingredients

    Each sachet of powder contains Paracetamol 1000mg, Phenylephrine Hydrochloride 12.2mg and Guaiphenesis 200mg.

    Also contains total sugars 2.0g in a base including Sucrose, Aspartame, Saccharin & Lactose. Contains 129mg (5.6mmol) of Sodium per sachet which should be taken into account by those on a low sodium diet. Phenylketonurics: Contains Phenylalanine.

    Precautions

    Keep out of reach of children

    Contains paracetamol. If an overdose is taken or suspected, ring the poisons information centre (australia 13 11 26; new zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed, serious liver damage. Do not take with other products containing paracetamol, unless advised to do so by a doctor or pharmacist. Contains phenylephrine. See your doctor before taking this medicine if you are pregnant, have high blood pressure or heart problems or are taking antidepressant medication. Sachet safety sealed - do not use if torn or damaged. Phenylketonurics: contains phenylalanine.

    Reviews

    Lemsip Max Multi-Relief Cold & Flu Lemon Drink 10. Lemsip Max Multi-Relief Cold & Flu Lemon Drink 10 Sachets relieves headache, fever and sore throat. Lemsip Max Multi-Relief Cold & Flu Lemon Drink relieves blocked or runny nose and chest congestion.

    • Price: $16.95 - In stock
    • Brand: Reckitt Beckinser
    This is a required field.
    Please enter a valid email address. For example johndoe@domain.com.
    This is a required field.
    0 0